# SDR DALA2024080607792

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 14,911 hours, 1,761 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3410 DURING BOARDING A LADDER CAME IN CONTACT WITH THE AIRCRAFT JUST AFT OF BULK CARGO DOOR. CORRECTIVE ACTION: COMPLIED WITH ERA 619702-14 REV C. OK FOR SERVICE. (6166042)
